# SDR AALA20040667

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT T2041 ON CLIMBOUT L1 AND L2 FUEL PUMP LIGHTS CAME ON AND WENT OFF.  LATER MAIN LEVELS BECAME INBALANCED.  REPLACED L1 AND L2 BOOST PUMPS AND LEFT FILTER BYPASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
